BibTeX record journals/jgt/DankelmannGS01

download as .bib file

@article{DBLP:journals/jgt/DankelmannGS01,
  author    = {Peter Dankelmann and
               Wayne Goddard and
               Peter J. Slater},
  title     = {Average distance in colored graphs},
  journal   = {Journal of Graph Theory},
  volume    = {38},
  number    = {1},
  pages     = {1--17},
  year      = {2001},
  url       = {https://doi.org/10.1002/jgt.1020},
  doi       = {10.1002/jgt.1020},
  timestamp = {Thu, 18 May 2017 09:51:19 +0200},
  biburl    = {https://dblp.org/rec/journals/jgt/DankelmannGS01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics